1 doctor weighed in:

Took too many ferrous sulfate pills, need help and advice!?

1 doctor weighed in
Dr. Kelty Baker
Internal Medicine - Hematology

In brief: Iron overdose

Usually, an excessive one-time dose of iron washes through your intestines and doesn't cause any side effects other than nausea, vomitina, and diarrhea.
Too much iron over many months can cause iron build-up in your body and may require chelation therapy. You need to visit your healthcare provider and get appropriate testing depending on how much iron you have taken.

In brief: Iron overdose

Usually, an excessive one-time dose of iron washes through your intestines and doesn't cause any side effects other than nausea, vomitina, and diarrhea.
Too much iron over many months can cause iron build-up in your body and may require chelation therapy. You need to visit your healthcare provider and get appropriate testing depending on how much iron you have taken.
Dr. Kelty Baker
Dr. Kelty Baker
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors